Uniform approximation with linear combinations of reproducing kernels

Tom 121 / 1996

Jan Mycielski, Studia Mathematica 121 (1996), 105-114 DOI: 10.4064/sm-121-2-105-114

Streszczenie

We show several theorems on uniform approximation of functions. Each of them is based on the choice of a special reproducing kernel in an appropriate Hilbert space. The theorems have a common generalization whose proof is founded on the idea of the Kaczmarz projection algorithm.

Autorzy

  • Jan Mycielski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek